# SDR DL76L090688

- Difficulty date: April 16, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 55,022 hours, 8,049 cycles
- Engine: Pwa PW4060
- Engine time: 47,023 hours, 6,956 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT GEN OFF LIGHT AFTER ENG START BPCU BITE CHK SHOWS GEN TRIP REPLACE GEN DIODE.  REMOVED AND REPLACED RT IDG PER AMM TEST OK DISCONNECT AND RECONNECT GOOD.
